"Vacuum-like" Hadamard states for quantum fields on curved spacetimes

Marcos Brum, Klaus Fredenhagen
July 01, 2013
We present a modification of the recently proposed Sorkin-Johnston states for scalar free quantum fields on a class of globally hyperbolic spacetimes possessing compact Cauchy hypersurfaces. The modification relies on a smooth cutoff of the commutator function and leads always to Hadamard states, in contrast to the original Sorkin-Johnston states. The modified Sorkin-Johnston states are, however, due to the smoothing no longer uniquely associated to the spacetime.
open access link doi:10.1088/0264-9381/31/2/025024
%%% contains utf-8, see: http://inspirehep.net/info/faq/general#utf8 %%% add \usepackage[utf8]{inputenc} to your latex preamble @article{Brum:2013bia, author = "Brum, Marcos and Fredenhagen, Klaus", title = "{‘Vacuum-like’ Hadamard states for quantum fields on curved spacetimes}", journal = "Class. Quant. Grav.", volume = "31", year = "2014", pages = "025024", doi = "10.1088/0264-9381/31/2/025024", eprint = "1307.0482", archivePrefix = "arXiv", primaryClass = "gr-qc", SLACcitation = "%%CITATION = ARXIV:1307.0482;%%" }

Keywords: 
Hadamard states, quantum fields in curved spacetimes